On the Permanent of a Bistochastik Matrix.

Helge Tverberg

Mathematica Scandinavica (1963)

  • Volume: 12, page 25-35
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Tverberg, Helge. "On the Permanent of a Bistochastik Matrix.." Mathematica Scandinavica 12 (1963): 25-35. <http://eudml.org/doc/165831>.

author = {Tverberg, Helge},
journal = {Mathematica Scandinavica},
keywords = {linear algebra, polynomials, forms},
pages = {25-35},
title = {On the Permanent of a Bistochastik Matrix.},
url = {http://eudml.org/doc/165831},
volume = {12},
year = {1963},

AU - Tverberg, Helge
TI - On the Permanent of a Bistochastik Matrix.
JO - Mathematica Scandinavica
PY - 1963
VL - 12
SP - 25
EP - 35
KW - linear algebra, polynomials, forms
UR - http://eudml.org/doc/165831
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.